# SDR VNAA2019111899903

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10126
- Aircraft time: 37,660 hours, 28,800 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1031-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R BETWEEN FS 1031 AND FS 1047 IS CORRODED.   EVALUATED AREA FS 1031-FS 1047 STR STRINGER FOUND TO BE OUT OF LIMITS IAW CRJ 700 SRM 53-61-03-101-003-A01. STR 26 REQUIRES REPAIR IAW CRJ 700 SRM 53-00-03-201-001-A01. 2. REPAIRED STRINGER 26R IAW CRJ 700 SRM 53-00-03-201-001-A01. REMOVED MIX MANIFOLD FOR ACCESS IAW CRJ 700 AMM 21-22-06-000-801-A01. INSTALLED NEW MIX MANIFOLD IAW CRJ 700 AMM TASK 21-22-06-400-801-A01. REMOVED AFT STORAGE TANK FOR ACCESS IAW CRJ 700 AMM TASK 38-12-01-000-801-A01. INSTALLED AFT STORAGE TANK IAW CRJ 700 AMM 38-12-01-400-801-A01. REMOVED FLOORBEAM CHANNEL FS 1070 BTW LBL AND RBL 9 IAW CRJ 700 SRM 51-41-02-001-001-A01. REINSTALLED FLOORBEAM CHANNEL CROSSBEAM IAW CRJ 700 AMM 53-61-4
